Sharp deviation bounds for quadratic forms

V. Spokoiny, M. Zhilova

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

This paper presents sharp inequalities for deviation probability of a general quadratic form of a random vector ξ with finite exponential moments. The obtained deviation bounds are similar to the case of a Gaussian random vector. The results are stated under general conditions and do not suppose any special structure of the vector ξ. The obtained bounds are exact (non-asymptotic), all constants are explicit and the leading terms in the bounds are sharp.

Original languageEnglish
Pages (from-to)100-113
Number of pages14
JournalMathematical Methods of Statistics
Volume22
Issue number2
DOIs
Publication statusPublished - Apr 2013
Externally publishedYes

Keywords

  • deviation bounds
  • quadratic forms

Fingerprint

Dive into the research topics of 'Sharp deviation bounds for quadratic forms'. Together they form a unique fingerprint.

Cite this